# SDR QXEA2018070200248

- Difficulty date: June 18, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 27,391 hours, 29 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR BEAM NR 2 CRACKED AT VENT DOOR BRACKET LOCATION. BEAM REPLACED ON FWD BAGGAGE DOOR IAW SRM 51-42-05, 51-42-45, 51-40-15, 54-41-15.
